- -

A class of Steffensen type methods with optimal order of convergente

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A class of Steffensen type methods with optimal order of convergente

Show full item record

Cordero Barbero, A.; Torregrosa Sánchez, JR. (2011). A class of Steffensen type methods with optimal order of convergente. Applied Mathematics and Computation. 217(19):7653-7659. doi:10.1016/j.amc.2011.02.067

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52542

Files in this item

Item Metadata

Title: A class of Steffensen type methods with optimal order of convergente
Author: Cordero Barbero, Alicia Torregrosa Sánchez, Juan Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this paper, a family of Steffensen type methods of fourth-order convergence for solving nonlinear smooth equations is suggested. In the proposed methods, a linear combination of divided differences is used to get a ...[+]
Subjects: Convergence order , Derivative free method , Efficiency index , Iterative methods , Nonlinear equations , Steffensen's method , Class of methods , Derivative-free , Divided difference , Fourth-order , Functional evaluation , Linear combinations , Multi-point methods , Nonsmooth equation , Numerical example , Optimal order of convergence , Order of convergence , Type methods , Function evaluation , Numerical methods
Copyrigths: Reserva de todos los derechos
Source:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2011.02.067
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.amc.2011.02.067
Thanks:
This research was supported by Ministerio de Ciencia y Tecnologia MTM2010-18539.
Type: Artículo

This item appears in the following Collection(s)

Show full item record